Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Typhoid high concentration in blood, Taking ciprofloxacin. Tired, nausea, depressed. How long will it take to recover?

How long take it take to recover from typhoid ? I contracted it a month ago and had a high concentration in my blood . I had 14 days of ciprofloxacin my titre is now 80 which my dr tells me is negative for typhoid but Istill feel very tired and nauseas and depressed, which were the same sympyoms i had with Typhoid. Have been put on another 5 days of cipro .
Asked On : Tue, 28 Aug 2012
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello! Thanks for your qerry . I persume you had Widal test done. What was the titre when you started the treatment? When was the test done ie on which day of your fever eg 4th day 7th day etc., was the test repeated after one week? Rising titre is significant. Another thing have you got your urine examination and blood sugar tested yet?
Answered: Wed, 29 Aug 2012
I find this answer helpful
Pathologist and Microbiologist Dr. Shailja Puri 's  Response
Hello and thanks for posting your query on HCM
Your titres are negative so the infectious process is over.
Continue with you five days of ciptofloxacin.
Typhoid causes lot of weakness and it persists long after the tests are negative.
Take proper rest, eat healthy food and dont exert yourself.

Take care
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor